Menegus, Annalisa; Olivi, Giuseppe
Partially elliptic pseudodifferential operators and the WF x of distributions
Rendiconti del Seminario Matematico della Università di Padova, Tome 56 (1976) , p. 245-255
Zbl 0375.35054 | MR 487124
URL stable : http://www.numdam.org/item?id=RSMUP_1976__56__245_0

Bibliographie

[1] L. Hormander, Fourier Integral Operators, Acta Math., 127 (1971). MR 388463 | Zbl 0212.46601

[2] L. Hormander, Pseudodifferential Operators and Hypoelliptic Equations, Proc. Symp. Pure Math., 10 (1967). MR 394319 | Zbl 0167.09603

[3] L. Hormander, Linear Partial Differential Operators, Springer-Verlag, 1969. MR 404822 | Zbl 0175.39201

[4] L. Garding - B. Malgrange, Operateurs Differentiels Partialement Hypo-elliptiques et Partialment Elliptiques, Mat. Scand., 9 (1961). MR 126070 | Zbl 0108.10101

[5] L. Schwartz, Théorie des distributions, Hermann, 1967. MR 209834 | Zbl 0962.46025